Published in

Elsevier, Acta Virologica, 03(61), p. 372-376

DOI: 10.4149/av_2017_319

Links

Tools

Export citation

Search in Google Scholar

Two mice models for transferability of zoonotic bacteria via tick vector

This paper is made freely available by the publisher.
This paper is made freely available by the publisher.

Full text: Download

Green circle
Preprint: archiving allowed
Red circle
Postprint: archiving forbidden
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO